CSpace
混合互补问题的光滑逼近法
马昌凤1; 梁国平2
2004
Source Publication数学杂志
ISSN0255-7797
Volume024Issue:004Pages:399
Abstract提出了求解混合互补问题的一个光滑逼近算法,并在一定条件下证明了该算法的全局收敛性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38258
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.长沙理工大学
Recommended Citation
GB/T 7714
马昌凤,梁国平. 混合互补问题的光滑逼近法[J]. 数学杂志,2004,024(004):399.
APA 马昌凤,&梁国平.(2004).混合互补问题的光滑逼近法.数学杂志,024(004),399.
MLA 马昌凤,et al."混合互补问题的光滑逼近法".数学杂志 024.004(2004):399.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
Baidu academic
Similar articles in Baidu academic
[马昌凤]'s Articles
[梁国平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.